American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shinichiroh Matsuo and Masaki Tsukamoto. Brody curves and mean dimension. J. Amer. Math. Soc. 28 (2015) 159-182.
Abstract, references, and article information   
View Article: PDF

[2] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. Bergelson and A. Leibman. Polynomial extensions of van der Waerden's and Szemerédi's theorems. J. Amer. Math. Soc. 9 (1996) 725-753. MR 1325795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eli Glasner and Benjamin Weiss. Quasi-factors of zero-entropy systems . J. Amer. Math. Soc. 8 (1995) 665-686. MR 1270579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. H. Kim and F. W. Roush. Williams's conjecture is false for reducible subshifts . J. Amer. Math. Soc. 5 (1992) 213-215. MR 1130528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. H. Kim, F. W. Roush and J. B. Wagoner. Automorphisms of the dimension group and gyration numbers . J. Amer. Math. Soc. 5 (1992) 191-212. MR 1124983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eric Bedford and John Smillie. Polynomial diffeomorphisms of ${\bf C}\sp 2$. II. Stable manifolds and recurrence . J. Amer. Math. Soc. 4 (1991) 657-679. MR 1115786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1